# SDR ASAA2013012393727

- Difficulty date: January 23, 2013
- Submitted: January 25, 2013
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 25,373 hours, 7,526 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 32145525
- Part serial: 4701
- Condition: Split
- Location: A/C Bay
- Part time: 48,043 hours, 22,545 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

OBSERVED DUCT PRESSURE SPLIT AT CRUISE AT FL 370.  LT PRESSURE 23, RT PRESSURE 43 N1 92.8 LT & RT, N2 95.4 LT & RT.  ACFT GROUNDED. INSTALLED SERVICEABLE PRSOV IAW MM 36-11-04-400-801, 12292.  INSTALLED SERVICEABLE HIGH STAGE REGULATOR IAW MM 36-11-07-400-801.  REPAIR CONFIRMED IAW FIM 36-10, TASK 807, STEP G.
